# SDR AALA20100127TUL04

- Difficulty date: January 27, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND OUT OF LIMITS AT J FRAME AT STATION 1271 BETWEEN LONGERON 29 LEFT AND 29 RIGHT.  INSTALLED FRAME SPLICE REPAIR PER AARD 53-10-00-17.
